# SDR DXTA2023110399620

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20666
- Aircraft time: 7,490 hours, 4,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 5116006
- Part serial: K1338
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE, HEARD A GRINDING NOISE WHICH LASTED FOR ABOUT 5 SECONDS COMING FROM BACK OF AIRPLANE. WAS FOLLOWED WITH A LT, HYD PUMP, FAIL, CASS MESSAGE. PULLED UP SCHEMATIC & COULD SEE THE FLUID WAS DRAINING FROM LT HYDC SYS WHEN FLUID REACHED 0 GOT A AMBER LT HYDC PRESS LOW CAS MESSAGE. DECLARED AN EMERGENCY, MANUALLY EXTEND THE GEAR,  PERFORMED EDHP OPERATED DRY INSPECTION CHECK, NOTED BRONZE & STEEL IN BOTH THE CASE DRAIN & PRESSURE FILTERS.   REMOVED LT EDHP DUE TO SHAFT SHEARED.  INSTALL NEW. PERFORMED LEAK CHECK, BLEEDING OF LT HYD SYS,  NO DEFECTS NOTED.  IAW AMM 29-12-01, 29-10-00 AND 12-12-00.
